RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 13, Number 2  


Asymptotic behavior of fractional derivatives of bounded analytic functions
I. Chyzhykov, Yu. Kosaniak
107
Maxwell–Bloch equations without spectral broadening: gauge equivalence, transformation operators and matrix Riemann–Hilbert problems
M. S. Filipkovska, V. P. Kotlyarov, E. A. Melamedova (Moskovchenko)
119
Homogenized model of non-stationary diffusion in porous media with the drift
M. Goncharenko, L. Khilkova
154
On one class of non-dissipative operators
V. N. Levchuk
173

Chronicle
The eightieth birthday of Evgeniy Yakovlevich Khruslov
195
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018